WSEAS Transactions on Applied and Theoretical Mechanics
Print ISSN: 1991-8747, E-ISSN: 2224-3429
Volume 11, 2016
Analytical Solution for MHD Flow Due to a Permeable Stretching Surface Embedded in a Porous Medium
Authors: ,
Abstract: his paper is devoted to introduce analytic solutions by Differential Transform Method-Pade approximants with theoretical study for the problem of the hydromagnetic flow due to a permeable stretching surface embedded in a porous medium in the presence of transverse magnetic field. The governing momentum equation which is a nonlinear partial differential equation is reduced into a nonlinear ordinary differential equation by using similarity transformation and then solved numerically by DTM-Pade. The accuracy of present method is tested by numerical shooting method and the results are found to be in an excellent agreement. Numerical results are displayed by means of graphs. The effect of porous parameter, magnetic parameter and suction/injection parameter on skin friction and velocity are thoroughly studied.
Search Articles
Pages: 39-45
WSEAS Transactions on Applied and Theoretical Mechanics, ISSN / E-ISSN: 1991-8747 / 2224-3429, Volume 11, 2016, Art. #5